Residual effects from colonoscopy?

cheerful1_gwOctober 28, 2009

I had a colonoscopy last Friday. I did the prep and also took Magnesium Citrate. I had almost a "stoned" feeling after I woke up from the anesthesia, and still feel light headed. I lost two pounds which was probably all fluid.

I'm wondering if it's dehydration that's causing the lightheadedness, or residual effects from the anesthesia?

Have any of you experienced this?

The good news was, the doctor did not find anything. The bad news was, the prep did not totally clean me out. I have to have another colonoscopy next year.

Sign Up to comment
More Discussions
Taking yourself off Paxil without side effects...???
One of my dear friends, J, had been taking Paxil for...
sooz
Vitamin D makes my hip ache.....
Has anyone had this to happen? When I try to research...
lovemrmewey
Anyone heard of Ageless Xtra?
Hi everyone, I usually post and lunk on the decorating...
customdecorator
Chronic tonsillitis after mono?
Hi everyone, My almost 20 year old daughter had mono...
catherinet
Anyone have a hiatal hernia, need advice?
I have constant pain in my diaphram and I read on a...
love2sew
People viewed this after searching for:
© 2015 Houzz Inc. Houzz® The new way to design your home™